MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GUIDE FISH MOUTH TIP 2.9MM INLINE; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. GUIDE FISH MOUTH TIP 2.9MM INLINE; ACCESSORIES,ARTHROSCOPIC
Model Number 72201389
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sales representative noticed that there is a friction point and drill bit will not slide through drill guide.No back up device was available.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting: the event was reported because there was no back up device available during the procedure, however per communication with the sales representative, it was confirmed that there was a smith and nephew back up device available to complete the procedure succesfully therefore the reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
GUIDE FISH MOUTH TIP 2.9MM INLINE
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7727939
Report Number1219602-2018-00953
Device Sequence Number1405619
Product Code NBH
UDI-Device Identifier03596010595522
UDI-Public(01)03596010595522(10)50572382
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201389
Device Catalogue Number72201389
Device Lot Number50572382
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer08/07/2018
08/27/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/09/2018
08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1